MathSciNet Relay Station
MathSciNet bibliographic data
MR2748400 (2012g:05111) 05C35 (05C60)
Hatami, Hamed; Norine, Serguei Undecidability of linear inequalities in graph homomorphism densities. J. Amer. Math. Soc. 24 (2011), no. 2, 547–565.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement